MathSciNet Relay Station
MathSciNet bibliographic data
MR2146225 54B10 (05C10 22A22 54B15)
Paterson, Alan L. T.; Welch, Amy E. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2761–2770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement